# SDR FDEA201811270125

- Difficulty date: November 27, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AYB70001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA. 1156 FWD HOZ LEG HAS 4 EA. OPEN HOLES BETWEEN LONGERON 38L-39L IN SKIN AND AYB7000-1 FITTING AND 1 EA. OPEN HOLE ON AFT HORZ LEG IN SKIN HAVE CRACK INDICATIONS. REPAIRED PER EA # 8-5310-T0344334 FUSELAGE- MAINFRAME-STA.1156 BLKHD TEE CAP-  OVERSIZED HOLES REPAIR.
